Überlegungen zur Kalkulation eines risikoadäquaten Schwankungszuschlags in der Krankheitskosten-Versicherung


Albrecht, Peter



URL: http://dx.doi.org/10.1007/BF02808801
Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Blätter der Deutschen Gesellschaft für Versicherungs- und Finanzmathematik
Volume: 20
Issue number: 2
Page range: 151-168
Place of publication: Berlin [u.a.]
Publishing house: Springer [u.a.]
ISSN: 0012-0200, 1864-0281
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item